The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (304 KB) | Metadata | Table of Contents | ZAA summary
Volume 34, Issue 2, 2015, pp. 127–146
DOI: 10.4171/ZAA/1532

Published online: 2015-04-08

A Smooth Solution of a Singular Fractional Differential Equation

Kaido Lätt[1], Arvet Pedas[2] and Gennadi Vainikko[3]

(1) Tartu University, Estonia
(2) Tartu University, Estonia
(3) Tartu University, Estonia

In this article we examine the existence of a unique smooth solution to a singular fractional di fferential equation. We reformulate the singular equation with the help of cordial Volterra integral operators and then extend a result from cordial Volterra integral operator theory.

Keywords: Fractional derivatives, cordial Volterra integral operators, smooth solutions, singular fractional differential equations

Lätt Kaido, Pedas Arvet, Vainikko Gennadi: A Smooth Solution of a Singular Fractional Differential Equation. Z. Anal. Anwend. 34 (2015), 127-146. doi: 10.4171/ZAA/1532